# SDR QXEA2010062800362

- Difficulty date: June 28, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 8,981 hours, 9,447 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - CORROSION ON THE BOTTOM OF THE LAV SERVICE DOOR CUTOUT ON THE LOWER FWD FUSELAGE.  DRILLED OUT FASTENERS AND REMOVED SERVICE PORT INTERNAL DOUBLER IAW RD 8/4-53-347.  PERFORMED HFEC OF REMAINING MATERIAL FOR CRACKS IAW NDTM PART 6 51-00-01 REF RD 8/4-53-347 SECTION 1, SHEET 9, STEP 2 NO CRACKS NOTED.  FABRICATED BACKING PLATE AND REPAIR PACKER IAW RD 8/4-53-347 SHEET 5, SECTION A-A. COUNTERSUNK REPAIR PACKER AND ALODINED AND PRIMED REPAIR PACKER IAW RD 8/4-53-347.  INSTALLED DOUBLER AND PACKER IAW RD 8/4-53-347.
